# SDR RAIA950821

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW124B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 310465701
- Condition: Dirty
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SGF - FLT NR 7008 - RT ENGINE SLOW TO SPOOL, DID NOT ACHIEVE TAKEOFF TORQUE.  MAINTENANCE CLEANED RT ENGINE ECU CANNON PLUG FROM OIL RESIDUAL.  GROUND RUNS CHECK NORMAL, COULD NOT DUPLICATE DISCREPANCY.  (M)
